10.1002/(sici)1096-9845(199904)28:4<351::aid-eqe821>3.0.co;2-s
Doi:
10.1002/(sici)1096-9845(199904)28:4<351::aid-eqe821>3.0.co;2-s
Title:
Stochastic seismic response of multiply-supported secondary systems in flexible-base structures
Author: Dey, Aparna; Gupta, Vinay K.
Year: 1999
Month: 04
Volume: 28
Issue: 4
First_page: 351
Last_page: 369
Journal:
Earthquake Engineering & Structural Dynamics
Issnp: 0098-8847
Issne: 1096-9845
Md5: 5b5511d1d27721a5f95cfd90a4e198ab
Filesize: 213655
Timeadded: 2014-08-31 21:01:21
Journalid: 6135
Original Link: https://www.wenrao.com/i/YgrcAKB61nJzsF5Z